Alert archive / West Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

August 7, 20118 counties in West Virginia; 4 counties in Ohio; Boyd County, Kentucky

NWS Charleston, WV issued this special weather statement at Aug 7, 2011, 7:48 AM EDT for 8 counties in West Virginia; 4 counties in Ohio; Boyd County, Kentucky. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 7:48 AM EDT (11:48 UTC)
Expired
Aug 7, 2011, 9:15 AM EDT
In force
87 min
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Cabell County, WV, Jackson County, WV, Kanawha County, WV, Mason County, WV, Putnam County, WV, Roane County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1031 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1031 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WWUS81 KRLX 071148
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
748 AM EDT SUN AUG 7 2011

KYZ103-OHZ075-083>087-WVZ005>009-013>017-071315-
ATHENS OH-BOYD KY-CABELL WV-GALLIA OH-JACKSON WV-JACKSON OH-
KANAWHA WV-LAWRENCE OH-LINCOLN WV-MASON WV-MEIGS OH-PUTNAM WV-
ROANE WV-VINTON OH-WAYNE WV-WIRT WV-WOOD WV-
748 AM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL AFFECT BOYD...CABELL...GALLIA... 
JACKSON...LAWRENCE...MASON...MEIGS...NORTHERN KANAWHA...NORTHERN 
LINCOLN...NORTHERN WAYNE...PUTNAM...SOUTHEASTERN ATHENS... 
SOUTHEASTERN VINTON...SOUTHERN WOOD...WESTERN ROANE AND WIRT 
COUNTIES...

AT 739 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM JACKSON 
COUNTY OHIO SOUTHWARD TO BOYD COUNTY IN KENTUCKY...MOVING EAST AT 
AROUND 30 MPH. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THE STORMS WILL BE NEAR LAKE VESUVIUS...VERNON...COAL GROVE...AND
WESTWOOD AROUND 750 AM...GALLIA AROUND 755 AM...WATERLOO...SOUTH
POINT...CENTERPOINT...AND KENOVA AROUND 800 AM AND AID AROUND 805 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 185 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 57
IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND 172 IN WEST
VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 24...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 93 AND 95.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8276 3923 8130 3914 8132 3913 8130
      3830 8129 3826 8271 3847 8272 3851 8267
      3856 8273 3868 8273 3869 8271 3875 8270
      3876 8267 3884 8266 3885 8274

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:25 AM EDT, 23 minutes earlier.

Area forecast discussion, Aug 7, 7:25 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
725 AM EDT SUN AUG 7 2011

.SYNOPSIS...
MOIST AND UNSTABLE WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD
OF A FRONT THAT MOVES THROUGH TODAY INTO TONIGHT. LOW PRESSURE
SYSTEM TUESDAY. HIGH PRESSURE FOLLOWS FOR END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
ADJUSTED POPS/WX CODING CATEGORICAL POPS PER LATEST RADAR TRENDS.
HIGH RESOLUTION MODELS SUGGEST THIS MCS WILL DIMINISH IN INTENSITY
AS IT MOVES EAST TOWARD THE EASTERN MOUNTAINS BY MID MORNING.

SCATTERED TO NUMEROUS SHOWERS WILL DELAY HEATING DUE TO CLOUD COVER
AND EVAPORATIVE COOLING THIS MORNING. ALLOWED WARMING TEMPS IN THE
AFTERNOON ONCE PCPN ACTIVITY DIMINISHES.

PREVIOUS DISCUSSION BELOW...
7AM UPDATE...MESOSCALE COMPLEX NOW ENTERING THE AREA. THOUGH COMPLEX
WILL STAY MAINLY SOUTH OF WHERE HEAVY RAIN FELL LAST NIGHT...THE
NORTHERN PORTION OF IT WILL OVERLAP WITH SOME MID OHIO VALLEY
COUNTIES THAT ALSO HAD HEAVY RAIN YESTERDAY. FOR THAT AREA...HAVE
ISSUED A FIVE-COUNTY FLASH FLOOD WATCH
/WOOD-MEIGS-MASON-GALLIA-JACKSON WV/. OUTSIDE OF THAT MORE
VULNERABLE AREA...DOWNPOURS WILL STILL OCCUR AND MINOR LOCALIZED
WATER PROBLEMS SUCH AS PONDING ON ROADS WILL BE POSSIBLE. FOR THE
FAR NORTHERN LOWLANDS WHERE FRONT IS CREEPING THROUGH...HAVE
ADJUSTED POPS DOWNWARD BASED ON RADAR AND MODEL TRENDS.

PREVIOUS DISCUSSION...
AS EXPECTED...NOCTURNAL THUNDERSTORM DEVELOPMENT HAS OCCURRED IN
ASSOCIATION WITH NEXT SHORTWAVE UPSTREAM. HOWEVER...WHAT HAS BECOME
APPARENT IS THAT THE MCV NOW IN LOWER OHIO VALLEY IS THE DOMINANT
FEATURE. MEANWHILE...FRONT IS SAGGING IN FROM THE NORTHWEST WITH
SOME WEAKER CONVECTION. BIT OF A SQUEEZE PLAY IN BETWEEN. AGREE WITH
TREND IN HIGH RESOLUTION MODELS TO PUT MAIN FOCUS OF ACTIVITY THIS
MORNING ON THE SOUTHERN COALFIELDS. HOWEVER...I STILL EXPECT SOME
ADDITIONAL DEVELOPMENT FARTHER NORTH FOR THE REST OF THE AREA NEAR
SAGGING FRONT AS DIURNAL HEATING GETS GOING. ACTUAL COVERAGE OF THAT
ACTIVITY IN THE NORTH IS IN QUESTION...AND COULD HAVE GAPS.

LOCALIZED WATER PROBLEMS...ESPECIALLY FOR AREAS THAT HAVE RECENTLY
ALREADY RECEIVED HEAVY RAINFALL...IS OF CONCERN AND WILL BE
MONITORED CLOSELY. IN THE VERY NEAR TERM...IT APPEARS THAT COMPLEX
THIS MORNING WILL MAINLY IMPACT SOUTH OF AREAS THAT HAVE RECENTLY
HAD HEAVY RAINFALL...WHICH IS HELPFUL. HOWEVER...A FLASH FLOOD WATCH
FOR THE MOST VULNERABLE LOCATIONS IS NOT OUT OF THE QUESTION...AND
COULD BE HOISTED IF MORE ORGANIZED POTENTIAL COMES TOGETHER FARTHER
NORTH.

DEEPER MOISTURE HEADS EAST WITH THE SHORTWAVE MID TO LATE AFTERNOON.
HOWEVER...ACTUAL FRONT WILL STALL OUT...AND THERE WILL STILL BE
ENOUGH MOISTURE TO WORK WITH FOR ADDITIONAL POSSIBLE CONVECTIVE
ACTIVITY OVERNIGHT TONIGHT. I HAVE ADDED SOME CHANCE POPS IN FOR
TONIGHT FOR THIS POSSIBILITY...AS UPPER DISTURBANCES EMBEDDED IN WNW
FLOW COULD LEAD TO NEW CONVECTIVE CLUSTERS. THOUGH THERE WILL BE
LIMITED COVERAGE TO THE STORMS...THE STRONGER FLOW ALOFT SUGGESTS
THAT ANYTHING THAT DOES DEVELOP COULD CONTAIN GUSTY WINDS.

WITH CONVECTIVE ACTIVITY TODAY...AND THEN STILL ABUNDANT LOW LEVEL
MOISTURE TONIGHT...ACCEPTED A BLEND OF GUIDANCE FOR HIGH
TEMPERATURES TODAY AND STAYED ON WARM SIDE FOR LOWS TONIGHT. STILL
QUITE WARM AND HUMID.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
HARD TO TIME UPPER DISTURBANCES IN THE WEST TO NORTHWEST FLOW ALOFT
KEEPS THE WEATHER UNSETTLED THROUGH MID WEEK. NOT UNTIL WEDNESDAY DO
MOST MODELS AGREE THAT A STRONGER UPPER TROUGH AND COLD FRONT WILL
PUSH SOUTHEASTWARD ACROSS THE AREA...FINALLY ALLOWING COOLER AND
DRIER CANADIAN HIGH PRESSURE TO BUILD IN BY WEDNESDAY NIGHT.
ACTUALLY THE NAM IS SOMEWHAT OF A SLOW OUTLIER WITH THIS FRONT...SO
WILL USE THE FASTER GFS AND EURO MODELS FOR DETAILS.

THESE DETAILS HAVE SOME CHANCE OF A SHOWER OR THUNDERSTORM AT ALMOST
ANY TIME THIS PERIOD GIVEN THE HIGH PW'S...BUT WITH THE DAY MONDAY
BEING THE DRIEST BEHIND ONE UPPER DISTURBANCE...AND MONDAY NIGHT
INTO TUESDAY BEING THE WETTEST AS A RATHER STOUT UPPER IMPULSE COMES
SAILING ACROSS THE AREA. HOW MUCH CONVECTION WITH THE FRONT
WEDNESDAY DEPENDS ON HOW MUCH DEEPER MOISTURE THE EARLY TUESDAY
IMPULSE TAKES WITH...BUT WILL GO SMALL CHANCE WEDNESDAY WITH RESPECT
FOR A DECENT FRONT AT THIS TIME OF YEAR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
AFTER COOL FRONTAL PASSAGE...A MORE MODERATE AIRMASS REPRESENTED
BY HIGH PRESSURE ADVECTION FROM THE NORTHERN PLAINS COOLS
TEMPERATURES TO NEAR NORMAL...OR SLIGHTLY BELOW. IT WILL ALSO
BRING A MORE SUBSTANTIAL PERIOD OF DRIER WEATHER THROUGH THE END
OF THE WEEK. DESPITE THE GENERAL TROUGHINESS ALOFT OVER THE GREAT
LAKES AND NORTHEAST. THE NEXT SHORT WAVE TROUGH AND FRONTAL SYSTEM
ARRIVES SATURDAY...AND BUMPED UP POPS TO CHANCE FOR THE WEEKEND IN
SHOWERS AND THUNDERSTORMS.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
UPDATED PREDHGT GRIDS PER LATEST SFC OBS TO REFLECT CONDITIONS.
MVFR/IFR CEILINGS WILL CONTINUE THROUGH AT LEAST 15Z DUE TO PCPN AND
POST PCPN.

PREVIOUS DISCUSSION BELOW...
STORM COMPLEX NOW ENTERING AREA...AND WILL SWEEP FROM WEST TO EAST
12Z-16Z...MAINLY AFFECTING AREAS SOUTH OF KPKB-KCKB-KEKN. MVFR/BRIEF
IFR EXPECTED WITH THE STORMS. AS FRONT FINISHES PUSHING
THROUGH...ADDITIONAL STORMS POSSIBLE AFTER 16Z FOR A TIME IN THE
SOUTHERN MOUNTAINS. AFTER A BREAK MID TO LATE AFTERNOON...NEW
DISTURBANCE DROPS IN FROM THE WEST-NORTHWEST TO CAUSE CHANCE OF
SCATTERED GUSTY STORMS TONIGHT. ABUNDANT LOW LEVEL MOISTURE LEADS TO
VALLEY FOG AND/OR STRATUS LATE TONIGHT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS CLUSTERS...AND
ASSOCIATED BRIEF IFR OR WORSE CONDITIONS...WILL VARY TODAY.
UNCERTAINTY FOR IFR FOG OR STRATUS LATE TONIGHT...IN THAT DECENT
FLOW IN THE ATMOSPHERE AND ANY SCATTERED THUNDERSTORM AND ASSOCIATED
CLOUDS COULD COMPLICATE THINGS.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  M    H    M    M    H    H    H    M    H    H    H    H
HTS CONSISTENCY  M    M    M    M    L    L    L    M    H    H    H    H
BKW CONSISTENCY  L    H    H    H    H    H    L    H    H    H    H    H
EKN CONSISTENCY  M    M    M    M    M    M    M    M    M    M    H    H
PKB CONSISTENCY  M    H    M    H    M    M    M    H    H    H    H    H
CKB CONSISTENCY  L    M    M    M    L    M    L    M    H    H    H    H

AFTER 12Z MONDAY...
NO ORGANIZED AREAS OF IFR EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ007>009.
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ085-086.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MDP/JMV
NEAR TERM...MDP
SHORT TERM...JMV
LONG TERM...26
AVIATION...MDP
Hazardous weather outlook, Aug 7, 4:23 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
423 AM EDT SUN AUG 7 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-080830-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
423 AM EDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...WITH MAINLY
DAMAGING WINDS...THIS AFTERNOON AND EVENING.

THUNDERSTORMS WITH HEAVY RAIN TODAY MAY CAUSE LOCALIZED WATER
PROBLEMS...BUT A FLASH FLOOD WATCH IS POSSIBLE LATER THIS MORNING
OR THIS AFTERNOON IF THE STORMS BECOME ORGANIZED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 7:48 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
748 AM EDT SUN AUG 7 2011

KYZ103-OHZ075-083>087-WVZ005>009-013>017-071315-
ATHENS OH-BOYD KY-CABELL WV-GALLIA OH-JACKSON WV-JACKSON OH-
KANAWHA WV-LAWRENCE OH-LINCOLN WV-MASON WV-MEIGS OH-PUTNAM WV-
ROANE WV-VINTON OH-WAYNE WV-WIRT WV-WOOD WV-
748 AM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WILL AFFECT BOYD...CABELL...GALLIA...
JACKSON...LAWRENCE...MASON...MEIGS...NORTHERN KANAWHA...NORTHERN
LINCOLN...NORTHERN WAYNE...PUTNAM...SOUTHEASTERN ATHENS...
SOUTHEASTERN VINTON...SOUTHERN WOOD...WESTERN ROANE AND WIRT
COUNTIES...

AT 739 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM JACKSON
COUNTY OHIO SOUTHWARD TO BOYD COUNTY IN KENTUCKY...MOVING EAST AT
AROUND 30 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THE STORMS WILL BE NEAR LAKE VESUVIUS...VERNON...COAL GROVE...AND
WESTWOOD AROUND 750 AM...GALLIA AROUND 755 AM...WATERLOO...SOUTH
POINT...CENTERPOINT...AND KENOVA AROUND 800 AM AND AID AROUND 805 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 185 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 57
IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND 172 IN WEST
VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 24...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 93 AND 95.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8276 3923 8130 3914 8132 3913 8130
      3830 8129 3826 8271 3847 8272 3851 8267
      3856 8273 3868 8273 3869 8271 3875 8270
      3876 8267 3884 8266 3885 8274

05

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:17 AM EDTFlash Flood WarningRLXBarbour, Doddridge, Harrison, Taylor118 min
Aug 7, 7:07 AM EDTFlash Flood WatchRLXJackson, Mason, Wood5 hr
Aug 7, 12:40 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Taylor50 min
Aug 7, 2:45 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more12 hr
Aug 7, 7:00 PM EDTSpecial Weather StatementRLXPleasants, Wood60 min
Aug 7, 7:41 PM EDTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Harrison, Ritchie, Tyler and 1 more64 min
Aug 7, 7:48 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 3 more42 min
Aug 7, 5:29 PM EDTSpecial Weather StatementRLXPerry46 min
Aug 7, 6:09 PM EDTSpecial Weather StatementRLXMorgan66 min
Aug 7, 6:22 PM EDTSpecial Weather StatementRLXAthens, Vinton38 min

Nearby

Special Weather Statements in West Virginia, 2011Special Weather Statements in Ohio, 2011Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.